# SDR IPXA2020030652834

- Difficulty date: January 21, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Part number: A5461081150800
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#2 ENG INBD PYLON INBD TR INSTALLED DOUBLERS WHERE TR'S FWD SPRING'S SEAL CONTRACT DOUBLERS ARE CHAFED THROUGHREMOVED DAMAGED DOUBKLER TRIMMED DAMAGER SKIN REMOVING DAMAGE OFSKIN COMMON TO DOUBLER FABRICATE DOUBLER REPAIRED IAW EA A300-7830-27-A2415 AND UPS EA A300-7830-75486-A
